MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G3 PRO, AED, AHA 2010, ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION G3 PRO, AED, AHA 2010, ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 9300P-1001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal via pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device activity log.However, the device was put through extensive testing including functionality testing without duplicating the report.Internal inspection of the device found no discrepancies.No accessories were returned as part of this investigation.The main board was replaced and scrapped as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
G3 PRO, AED, AHA 2010, ENGLISH
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15432963
Report Number2112020-2022-00958
Device Sequence Number6071100
Product Code MKJ
UDI-Device Identifier00812394020058
UDI-Public00812394020058
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P160034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9300P-1001
Device Catalogue Number9300P-1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown